# SDR AALA20161209015

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 97,383 hours, 15,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070015002
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AFT OF RIGHT SIDE ROW 13 HAS A BROKEN CRADLE. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
